Decomposition into a series of eigenfunctions of a one-dimensional Dirac system
Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1292-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_6_a8,
author = {I. S. Sargsyan},
title = {Decomposition into a series of eigenfunctions of a one-dimensional {Dirac} system},
journal = {Doklady Akademii Nauk},
pages = {1292--1295},
year = {1966},
volume = {166},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a8/}
}
I. S. Sargsyan. Decomposition into a series of eigenfunctions of a one-dimensional Dirac system. Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1292-1295. http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a8/